MathSciNet Relay Station
MathSciNet bibliographic data
MR1762555 62G08 (62G20 62H17 62J12)
Breslow, Norman E.; Robins, James M.; Wellner, Jon A. On the semi-parametric efficiency of logistic regression under case-control sampling. Bernoulli 6 (2000), no. 3, 447–455.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement